# SDR RAIA00602011

- Difficulty date: February 8, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 17,559 hours, 15,792 cycles
- Engine: Allsn AE3007A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice System
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5490 - STL - NR 1 ENGINE ANTI-ICE FAILED IN FLIGHT.  MAINTENANCE DEFERRED THE NR 1 ENGINE ANTI-ICE PER MEL.
